# SDR FDEA200911043836

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111N41014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 958 ECS BAY AREA BETWEEN LBL 40.0 AND LBL 50.0 AROUND FASTENERS, CORRODED AT 4 PLACES.  CORROSION ON ECS BAY AREA AT STA 958 REPAIRED IAW EA NR F-5710-133422.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
